MathSciNet Relay Station
MathSciNet bibliographic data
MR1641127 60F10 (60G57 60J80)
Lee, Tzong-Yow Asymptotic results for super-Brownian motions and semilinear differential equations. Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 56–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement